# SDR USAA920081049

- Difficulty date: May 3, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 36,530 hours, 13,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D53471124200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON LEFT SHEAR PLATE, BS 3310 / FR 69 - BS 3366 /  FR 70, +Y1732.  REPLACED  LEFT SHEAR PLATE, BS 3310 / FR 69 - BS 3366 / FR 70, +Y1732 IAW A320 SRM 51-72-11.
